# SDR SWAA2021100413654

- Difficulty date: September 1, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 46,748 hours, 27,979 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SHIELD FORWARD OF AFT CARGO DOOR CUTOUT; STA 767 TO STA 793 HAS EVIDENCE OF CORROSION. ; / [01] REMOVED CORROSION PER SRM 53-00-53-1A-2 AND FOUND TO BE OUT-OF-LIMITS PER SRM 53-00-53-1A-2.; [02] REMOVED R/H SHIELD FORWARD OF AFT CARGO DOOR CUTOUT; STA 767 TO STA 793 PER SRM 51-40-02.; [03] INSTALLED NEW SHIELD IAW SRM 51-40-02.; [04] INSPECTED
